Vol. 3, No. 6, 2009

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Effectiveness of the log Iitaka fibration for 3-folds and 4-folds

Gueorgui Todorov and Chenyang Xu

Vol. 3 (2009), No. 6, 697–710
Abstract

We prove the effectiveness of the log Iitaka fibration in Kodaira codimension two for varieties of dimension 4. In particular, we finish the proof of effective log Iitaka fibration in dimension two. Also, we show that for the log Iitaka fibration, if the fiber is of dimension two, the denominator of the moduli part is bounded.

Keywords
Iitaka fibration, boundedness
Mathematical Subject Classification 2000
Primary: 14E05
Secondary: 14J35, 14J30
Milestones
Received: 20 January 2009
Revised: 9 July 2009
Accepted: 17 August 2009
Published: 20 November 2009
Authors
Gueorgui Todorov
Department of Mathematics
Princeton University
Princeton, NJ 08544
United States
Chenyang Xu
Department of Mathematics
Massachusetts Institute of Technology
77 Massachusetts Avenue
Cambridge, MA 02139
United States